# SDR GAIA00597

- Difficulty date: September 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Worn
- Location: Nr 5 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND:  NR 5 FLAP CARRIAGE THRUST BEARING SUPPORT FITTING WORN, BEARING RACE MOVES 1/4 INCH (AXIAL) IN FITTING.  CORRECTIVE ACTION: REMOVED & REPLACED SUPPORT FITTING IAW SRM 51-30-2
